# SDR UALA2011041501810

- Difficulty date: April 15, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 77,873 hours, 12,534 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 752213
- Part serial: 74
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 VHF COMM CONTROL PANEL HAS MECHANICAL DEFECT; BROKEN, MISSING, OR LOOSE PARTS. (01=L VHF, 02=R VHF).  LT SIDE OF LT VHF COMM FREQ DISPLAY HAS VERY DIM ALMOST MISSING SEGMENTS.  REPLACED VHF CONTROL PANEL, OP CKS NORMAL.
